A generalization of the Rees theorem in semigroups

Lallement, Gérard and Petrich, Mario: A generalization of the Rees theorem in semigroups. Acta scientiarum mathematicarum, (30) 1-2. pp. 113-132. (1969)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
Page Range: pp. 113-132
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 132. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14217

Actions (login required)

View Item View Item